MathSciNet Relay Station
MathSciNet bibliographic data
MR1218959 (94k:20083) 20G15
Vavilov, N. A. Unipotent elements in subgroups of extended Chevalley groups that contain a split maximal torus. (Russian) Dokl. Akad. Nauk 328 (1993), no. 5, 536--539; translation in Russian Acad. Sci. Dokl. Math. 47 (1993), no. 1, 112–116
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement